# SDR AALA202410236870

- Difficulty date: October 22, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 68,802 hours, 34,646 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Dislodged
- Location: Zone 200
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS ONE LIFE VEST DISLODGED AND ROLLED DOWN THE CENTER ISLE DURING TAKEOFF. MAINTENANCE REINSTALLED LIFE VEST AT SEAT 7D. OK FOR CONTINUED SERVICE.
